# SDR AALA20140804008

- Difficulty date: August 4, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 65,481 hours, 34,075 cycles
- Engine: Pwa JT8D
- Engine time: 2,600 hours, 1,522 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT OIL STRAINER CLOGGING, LIGHT ILLUMINATED DURING CLIMB OUT.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND CARBON IN FILTER, REPLACED OIL FILTER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
